when it makes things worse . . .  

MichLoner 62M
0 posts
10/26/2005 7:20 am

Last Read:
3/5/2006 9:27 pm

when it makes things worse . . .


Wow! My doctor changed one of my perscritions recently. It was because I had mentioned that it seemed that one was causing RLS (Restless Leg Syndrome). I would wake up in the morning and my legs felt like they had run a marathon all night. It wouldn't be unril noon until they started to loosen up.

In order to change the medicine that was suspected to be the cause it had to be reduced in stages. I really thought we were on the right track. As I reduced the dosage, I started feeling better. Great, I couldn't wait to get off that stuff. I've been taking the new medicine for only three days noe. Now my legs hurt all the time, I can't stay awake, and i spend, it seems, half the day in the bathroom.

Kind of makes you lose a little faith in modern medicine, when it makes things worse . . .

Become a member to create a blog